# SDR SWAA2022021606441

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 45,339 hours, 26,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPGR DOOR DOUBLER FILLER CRACKED / REMOVED EXISTING CRACKED FILLER FOR EPGR DOOR DOUBLER FROM 7075T6 .050 M#1300812-1 LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATINGS PRIMED & INSTALLED PER SRM 53-10-15-2R-4
